# SDR SIMA20250710001

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000298
- Aircraft time: 27,173 hours, 23,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASSY DETACHED FROM DOOR L1. RAR FWD PAX DOOR EMERGENCY EVACUATION SLIDE ASSY IAW EMB 170 AMM 25-65-01. MEL RESTORED.
